Lancaster EPrints

Multifractality:generic property of eigenstates of 2D disordered metals.

Falko, Vladimir and Efetov, K. B. (1995) Multifractality:generic property of eigenstates of 2D disordered metals. EPL, 32 (8). pp. 627-632. ISSN 0295-5075

Full text not available from this repository.


The distribution function of local amplitudes of eigenstates of a two-dimensional disordered metal is calculated. Although the distribution of comparatively small amplitudes is governed by laws similar to those known hom the random matrix theory, its decay at larger amplitudes is non-universal and, in dimension d = 2, has a logarithmically normal asymptotic dependence. The inverse participation numbers calculated on the basis of the distribution function indicate a multifractal behaviour in different fundamental symmetry classes. Our calculation is based on the derivation of the non-trivial saddle-point of the reduced supersymmetric sigma-model.

Item Type: Article
Journal or Publication Title: EPL
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 57078
Deposited By: ep_importer_pure
Deposited On: 05 Sep 2012 17:39
Refereed?: Yes
Published?: Published
Last Modified: 03 Nov 2015 16:20
Identification Number:

Actions (login required)

View Item